# SDR CALA0100742

- Difficulty date: August 5, 2001
- Submitted: August 8, 2001
- Operation: Air carrier
- Aircraft: N16815
- Make and model: Doug DC-9-82
- Aircraft serial: 49113
- Aircraft time: 49,657 hours, 38,165 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Mount
- Condition: Corroded
- Location: R/W I/B Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND R/H WING I/B FLAP HINGE #2 CORRODED IN BOTTOM MOUNT HOLE. THE HOLE WAS REAMED AND TWO BUSHINGS WERE INSTALLED IAW EA 9-2750-2-A0914 AND ECRA 2750-01333.
